Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homotopy groups of $K$-contact toric manifolds


Author: Eugene Lerman
Journal: Trans. Amer. Math. Soc. 356 (2004), 4075-4083
MSC (2000): Primary 53D10; Secondary 53D20
DOI: https://doi.org/10.1090/S0002-9947-04-03557-3
Published electronically: March 12, 2004
MathSciNet review: 2058839
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Contact toric manifolds of Reeb type are a subclass of contact toric manifolds which have the property that they are classified by the images of the associated moment maps. We compute their first and second homotopy group terms of the images of the moment map. We also explain why they are $K$-contact.


References [Enhancements On Off] (What's this?)

  • [BG] C. P. Boyer and K. Galicki, A note on toric contact geometry, J. Geom. Phys. 35 (2000) 288-298; http://xxx.lanl.gov/abs/math.DG/9907043v2. MR 2001h:53124
  • [DJ] M.W. Davis and T. Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991), no. 2, 417-451. MR 92i:52012
  • [D] T. Delzant, Hamiltoniens périodiques et images convexes de l'application moment, Bull. Soc. Math. France 116 (1988), no. 3, 315-339. MR 90b:58069
  • [GS] V. Guillemin and S. Sternberg, Geometric quantization and multiplicities of group representations, Invent. Math. 67 (1982), 515-538. MR 83m:58040
  • [L] E. Lerman, Contact toric manifolds, http://xxx.lanl.gov/abs/math.SG/0107201
  • [LS] E. Lerman and N. Shirokova, Completely integrable torus actions on symplectic cones, Math. Res. Lett. 9 (2002). MR 2003e:53106
  • [S] R. Sjamaar, Holomorphic slices, symplectic reduction and multiplicities of representations, Ann. Math. 141 (1995), 87-129. MR 96a:58098
  • [TZ] J. Toth and S. Zelditch, Riemannian manifolds with uniformly bounded eigenfunctions, Duke Math Journal 111 (2002), 97-132. See also http://xxx.lanl.gov/abs/math-ph/0002038. MR 2003d:58048
  • [Y] T. Yamazaki, A construction of $K$-contact manifolds by a fiber join, Tohoku Math. J. 51 (1999), 433-446. MR 2001e:53094

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53D10, 53D20

Retrieve articles in all journals with MSC (2000): 53D10, 53D20


Additional Information

Eugene Lerman
Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801
Email: lerman@math.uiuc.edu

DOI: https://doi.org/10.1090/S0002-9947-04-03557-3
Received by editor(s): December 23, 2002
Received by editor(s) in revised form: July 11, 2003
Published electronically: March 12, 2004
Additional Notes: The author was supported by NSF grant DMS-980305
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society